# SDR RAIA9911007

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Propeller: Mcauly C5JFR36C1102
- System (JASC): 6110 · Propeller Assembly
- Part: Prop Assy.
- Condition: Failed
- Location: Right
- Part time: 7,744 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

7500 - STL - FELT STRONG VIBRATION IN THE FLIGHT DECK FLOOR/RUDDER PEDALS.  MAINTENANCE REPLACED RIGHT PROP.
